# SDR 20010125CW015

- Difficulty date: December 18, 2000
- Submitted: January 25, 2001
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494710
- Part serial: 5440
- Condition: Cracked
- Location: Spoiler Actuator
- Component: Spoiler Lock Act, Boeing
- Component part number: 654485113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED AT THE EXTERIOR OF THE RETRACT PORT.   PROBABLE CAUSE  OVERSTRESSED, FATIGUE,  AND OR POSSIBLE FLAW IN HOUSING DESIGN.
